My dr did a good job but still I have HATED the results of dysport. I hate not being able to be expressive with my eyes and I dont feel myself. Its been two months and I have a lot of movement back already thank god since he gave me a smaller dose. But, now I am -getting- wrinkles I did not have before. Will these new wrinkles leave when everything wears off? Might it hopefully wear off sooner not later, since its wearing off so much already? I'm very upset and sad. please help!
Dysport Gave Me Wrinkles, Will They Go Away?
Doctor Answers (8)
Wrinkles After Dysport
Dysport blocks the signal from the nerve to the muscles, ultimately resulting in a reduction of muscle activity and temporarily preventing contraction of the muscles that cause frown lines. Therefore, you should not have formed wrinkles as a result of your treatment. I would suggest speaking with the doctor who performed the treatment, comparing your before and after photos, and voicing your complaints. If all else fails, the treatment is not permanent, and therefore its results will fade over time.
The up side and the downside of neurotoxins such as Dysport and Botox are that they aren't permanent. The result you have will be gone in 3-4 months. Although it is extremely unlikely that Dysport gave you new wrinkles, it is likely that there are areas of muscle activity adjacent to areas of suppressed muscle activity which can lead to an unusual look.
Will Wrinkles from Dysport go Away?
Hi Anne. If your eyes were not expressive after your treatment it was not likely a good injection. You should still be able to be expressive with your eyes. Rather you should not be able to wrinkle your forehead or scrunch up the lines between your eyes. You should be able to move them up and down.
As for the new wrinkles, we would definitely suggest checking your before pictures. If the wrinkles are actually not there before the treatment, if could be that the injection points did not relax the correct muscle groups to have the desired effect. Again, not a good result. We would probably look for a new injector! Good luck.
You might also like...
Muscle Movements Will Return After One Treatment of Dysport...
This may take awhile, however, the good news is that Dysport results are not permanent. Your muscle movements will return to their full potential eventually. Give yourself time!
Dr. Grant Stevens
Web reference: http://marinaplasticsurgery.com/
Did your doctor take before pictures? I would do a follow up with the doctor and look at your before pictures to compare.
New wrinkles aren't from Dysport
I believe that because only some of the Dysport has worn off at this point, you are moving your face in a different way than you were before, and so it appears you have new wrinkles. It's simply because some of the muscles are moving and some aren't, which is distorting the look. As your Dysport continues to wear off (hopefully it'll be gone in 3-4 months), your muscle functions will return to normal and these new "wrinkles" will be gone. Additionally, as a side note, Dysport and Botox should be able to be done by quality injectors so that you get smoothing of lines and wrinkles, and still have some facial movement for expressions. A frozen look is not a sign of a good injection.
This does not sound like much of a "good job."
Stop apologizing for your doctor. He/She did a bad job. You know it. Don't go back. In Eugene there are a number of highly qualified injectors. There is no reason to have a frozen face. Please do your homework and find a better injector for Dysport or BOTOX. Study my microdroplet method on my website (lidlift dot com). This method preserve facial expression. You can have your cake and eat it too.
New wrinkles from dysport
I doubt that you have NEW wrinkles from dysport. It is more likely that as the dysport is only partially worn off, you are able to move in a different way than you were before so you are seeing different folds. This should be back to normal when the dysport wears off and it sounds like that will not be too long in the future. No despair.
Web reference: http://brookwooddermatology.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.